Ive been on the depo shot for a little over 4 years now and want to swith to the implanon implant in your arm. i havent really had any side effects from the shot since the first few months i got it except ongoing migraines all the time. i like the shot im just not planning on getting pregnant anytime soon so i figure i should change so i dont have to worry about getting the shot every few months plus im losing health insurance in a few mmonths and dont wanna have to pay for it all the time. im just wondering since the shot and the implant have the same hormones if i would get the spotting and long periods at the beginning. i aready went through that with the shot when i started so im wondering if it will be the same or if my body is aready used to it and it wont happen. Has anyone been on the shot and lost there period then changed to implanon? if you have please tell me your experience it would be very helpful :-)
i was on the shot for 4 years too, and when i got off of it, it took my period 9 months to come back.. i also did ortho, but didnt like it.. i am now on yaz, and for the past two days have had servere emotional break downs... i dnt know what to try next... good luck with the implant though
i had the implanon got it in july07. just had it taking out because my hair was comin out in the back and side. i had to get all my hair cut off. now i am back on da depo shot i never had any problems with da shot.With the implanon i had long spotting that last 4 two weeks, mood swing that made me yell at my son over lil things, headaches when the spotting was coming. it took my dr. ten mins to remove it.i thought it would be good for me since i got layoff at that time, but i need my hair. another thing my hair on my head was comin out. but the hair on my legs and underarms would grow back so fast.. PLEASE DO SOME RESEARCH BEFORE GETTIN IT..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.